# SDR DL72S960879

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MID-VISIT, A TEMP REPAIR WAS FOUND TO BE INSTALLED ON THE TOP AFT CORNER OF THE L1 DOOR OUTER SKIN.  THE DOUBLER WAS REMOVED AND REPAIR INSTALLED PER MM 52-11-01 FIG 804.
